1. N. P. Gushel, “Ob otsenke chisla elementarnykh preobrazovanii”, Materialy Mezhdunarodnoi konferentsii  «Klassicheskaya i sovremennaya geometriya»,  posvyaschennoi 100-letiyu so dnya rozhdeniya  professora Levona Sergeevicha Atanasyana  (15 iyulya 1921 g.—5 iyulya 1998 g.). Moskva, 1–4 noyabrya 2021 g. Chast 1, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 220, VINITI RAN, M., 2023, 38–43  mathnet  crossref
  2. George H. Hitching, “A Riemann–Kempf singularity theorem for higher rank Brill–Noether loci”, Bull. London Math. Soc., 52:4 (2020), 620  crossref
  3. O. K. Sheinman, “Matrix divisors on Riemann surfaces and Lax operator algebras”, Trans. Moscow Math. Soc., 78 (2017), 109–121  mathnet  crossref  mathscinet  elib
  4. QUANG MINH NGUYEN, “VECTOR BUNDLES, DUALITIES AND CLASSICAL GEOMETRY ON A CURVE OF GENUS TWO”, Int. J. Math, 18:05 (2007), 535  crossref
  5. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  6. I. Biswas, L.Brambila-Paz, “Infinitesimal deformations of a Calabi-Yau hypersurface of the moduli space of stable vector bundles over a curve”, crll, 2002:544 (2002), 1  crossref  mathscinet
  7. Donu Arapura, Pramathanath Sastry, “Intermediate Jacobians and Hodge structures of moduli spaces”, Proc Math Sci, 110:1 (2000), 1  crossref  mathscinet  zmath  adsnasa  isi
  8. Ron Donagi, Eyal Markman, Lecture Notes in Mathematics, 1620, Integrable Systems and Quantum Groups, 1996, 1  crossref
  9. V. I. Pagurova, D. D. Sokolov, S. S. Marchenko, A. P. Ershov, A. I. Shtern, L. D. Kudryavtsev, M. M. Postnikov, A. I. Orlov, Yu. V. Nesterenko, V. A. Skvortsov, V. T. Filippov, Yu. I. Merzlyakov, A. L. Shmel'kin, S. A. Stepanov, A. V. Chernavskiǐ, V. S. Malakhovskiǐ, B. M. Bredikhin, M. S. Nikulin, V. B. Kudryavtsev, V. I. Sobolev, A. F. Kharshiladze, E. D. Solomentsev, V. T. Bazylev, A. V. Arkhangel'skiǐ, S. G. Kreǐn, A. V. Prokhorov, V. A. Sevast'yanov, A. M. Zubkov, B. A. Sevast'yanov, V. P. Chistyakov, N. P. Korneǐchuk, V. P. Motornyǐ, A. V. Malyshev, V. P. Motornyi, A. N. Shiryadev, R. Z. Khas'minskiǐ, A. N. Shiryaev, M. G. Shur, A. B. Ivanov, S. M. Nikol'skiǐ, L. D. Kantorovich, V. L. Makarov, S. I. Adyan, A. V. Gladkiǐ, A. N. Tikhonov, A. A. Samarskiǐ, A. G. Sveshnikov, V. S. Vladimirov, V. G. Karmanov, A. N. Kolmogorov, Yu. V. Prokhorov, G. Rozenberg, A. Salomaa, V. M. Starzhinskiǐ, M. V., Encyclopaedia of Mathematics, 1995, 723  crossref
  10. Alexis Kouvidakis, Tony Pantev, “The automorphism group of the moduli space of semi stable vector bundles”, Math. Ann., 302:1 (1995), 225  crossref
  11. A. N. Tyurin, “Canonical spin polynomials of an algebraic surface. I”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 577–621  mathnet  crossref  mathscinet  zmath  isi
  12. M. Hazewinkel, Encyclopaedia of Mathematics, 1990, 67  crossref
  13. P. G. Zograf, L. A. Takhtadzhyan, “On the geometry of moduli spaces of vector bundles over a Riemann surface”, Math. USSR-Izv., 35:1 (1990), 83–100  mathnet  crossref  mathscinet  zmath
  14. A. N. Tyurin, “Algebraic geometric aspects of smooth structure. I. The Donaldson polynomials”, Russian Math. Surveys, 44:3 (1989), 113–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  15. J. Eric Brosius, “Rank-2 vector bundles on a ruled surface. II”, Math Ann, 266:2 (1983), 199  crossref  mathscinet  zmath  isi
  16. V. G. Sarkisov, “On conic bundle structures”, Math. USSR-Izv., 20:2 (1983), 355–390  mathnet  crossref  mathscinet  zmath
  17. A. N. Tyurin, “The geometry of singularities of a generic quadratic form”, Math. USSR-Izv., 17:2 (1981), 413–422  mathnet  crossref  mathscinet  zmath  isi
  18. Robin Hartshorne, “Algebraic vector bundles on projective spaces: A problem list”, Topology, 18:2 (1979), 117  crossref
  19. A. N. Tyurin, “On periods of quadratic differentials”, Russian Math. Surveys, 33:6 (1978), 169–221  mathnet  crossref  mathscinet  zmath
  20. A. N. Tyurin, “A generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces”, Math. USSR-Izv., 13:2 (1979), 435–444  mathnet  crossref  mathscinet  zmath  isi
1
2
Next